View Full Version : Side effects of Concerta


Archangelzs
12-08-15, 09:42 AM
Hey guys! I've not been on this forum before and this post is my first so forgive me if I don't follow proper etiquette. I've been diagnosed with ADHD since 7 and have been taking concerta since, I soon stopped at 15 as i wanted to abstain from it. Im 18 now and have started taking concerts again in 27mg doses daily and have been experiencing side effects I've never felt before :confused: I get tingling fingertips, feverish and I feel like I'm hyperaware of my surroundings I also get diarrhoea after taking the said medicine. Should I stop or continue with concerta?

Asatekin
01-02-16, 03:37 PM
I felt like that too when I quit and start again. U saying u used for years did u feel depressed i use in summer without any break every day i took and search in internet it was saying in one of article conserta may cause depression did u experienced that

dvdnvwls
01-02-16, 07:33 PM
Archangelzs: Do you have coffee or other things with caffeine? That can make Concerta feel very bad for some people.
Or maybe your dosage is not right - talk to your doctor. But quit caffeine first and see if that helps. Also make sure to drink a lot of water, and keep doing that all day.